# SDR CALA2018120202466

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 16,716 hours, 5,900 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK FAILED ON T/O QRH  PACK INOP PLACED ON MEL PER 2101E. DEACTIVATED LH PACK, DISCONNECTED CONNECTOR D488 AND ENGAGED LOCK ON LH PACK AIRFLOW SHUTOFF VALVE.  SECURED FWD CARGO HEAT VALVE CLOSED PER MEL. TOMC APPROVED LT PACK INOP CONNECTOR D488 AND ENGAGED LOCK ON LH PACK AIRFLOW SHUTOFF PLACED ON MEL PER 2101E. DEACTIVATED LH PACK, DISCONNECTED VALVE.  SECURED FWD CARGO HEAT VALVE CLOSED PER MEL. SEE PLA 8340951 FOR FWD CARGO HEAT VALVE. REVERSED DDP ON LEFT PACK. PERFORMED FUNCTIONAL TEST OF LEFT PACK AND PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST. NO FAULTS NOTED. REF AMM 21-51-00-703-803.
